# SDR EE4Y2023122719070

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 36,663 hours, 23,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17067306006
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST REPLACE THE FASTENER INSTALLED ON CENTER FUSELAGE I, FR26+94MM, STRINGER 11RH+105MM, EXTERNAL SKIN WITH THROUGH DAMAGE REPAIR WITHOUT TRACEABILITY OF MATERIALS. NOTE: THE FUSELAGE SKIN WAS REPAIRED AS PER EMBRAER ETD2018-190-086940 GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2023-18985-R00 INSTRUCTIONS ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N199 SPECIAL ITEM 21-74 ).
